X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (5934) 5934
Publication (693) 693
Book / eBook (600) 600
Book Chapter (190) 190
Paper (139) 139
Conference Proceeding (99) 99
Newspaper Article (82) 82
Web Resource (36) 36
Dissertation (8) 8
Report (7) 7
Book Review (4) 4
Government Document (4) 4
Magazine Article (3) 3
Newsletter (3) 3
Reference (2) 2
Patent (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
partial differential equations (4845) 4845
mathematics (4333) 4333
mathematics, applied (3162) 3162
mathematical analysis (2045) 2045
analysis (1896) 1896
ordinary differential equations (1624) 1624
differential equations (1265) 1265
difference and functional equations (1181) 1181
mathematics, general (1164) 1164
mathematical models (1131) 1131
differential equations, partial (892) 892
boundary value problems (814) 814
partial-differential-equations (754) 754
studies (697) 697
approximations and expansions (680) 680
research (642) 642
numerical analysis (577) 577
approximation (569) 569
equations (560) 560
algebra and number theory (551) 551
algorithms (540) 540
existence (538) 538
nonlinearity (530) 530
applications of mathematics (529) 529
functional analysis (509) 509
physics (505) 505
applied mathematics (460) 460
theoretical, mathematical and computational physics (458) 458
optimization (448) 448
boundary conditions (443) 443
finite element method (441) 441
mathematics, interdisciplinary applications (427) 427
convergence (426) 426
mechanics (425) 425
usage (402) 402
calculus of variations and optimal control; optimization (373) 373
methods (371) 371
mathematical research (362) 362
stability (348) 348
nonlinear equations (346) 346
article subject (345) 345
operators (339) 339
regularity (320) 320
systems (304) 304
uniqueness (303) 303
systems theory, control (299) 299
calculus of variations (286) 286
mathematics - analysis of pdes (285) 285
dirichlet problem (273) 273
theorems (270) 270
engineering, multidisciplinary (267) 267
computational mathematics and numerical analysis (263) 263
analysis of pdes (262) 262
physics, mathematical (261) 261
calculus (256) 256
computer simulation (251) 251
electronic books (250) 250
partial-differential equations (245) 245
models (238) 238
computer science (232) 232
mathematical methods in physics (219) 219
diffusion (217) 217
differential equations, nonlinear (214) 214
estimates (212) 212
algebra (208) 208
mathematical physics (208) 208
engineering (198) 198
nonlinear differential equations (195) 195
navier-stokes equations (192) 192
positive solutions (192) 192
exact solutions (191) 191
model (182) 182
appl.mathematics/computational methods of engineering (180) 180
texts (179) 179
dynamical systems and ergodic theory (175) 175
dynamics (175) 175
viscosity solutions (170) 170
eigenvalues (167) 167
iterative methods (166) 166
inequalities (165) 165
derivatives (164) 164
optimal control (164) 164
boundary-value-problems (163) 163
ecuaciones diferenciales parciales (162) 162
discretization (161) 161
fluid dynamics (160) 160
elliptic functions (156) 156
fluid flow (155) 155
computational fluid dynamics (154) 154
abstract harmonic analysis (153) 153
polynomials (153) 153
symmetry (149) 149
numerical solutions (146) 146
partielle differenzialgleichung (138) 138
construction (137) 137
differential-equations (137) 137
mathematical physics and mathematics (137) 137
solitons (137) 137
nonlinear sciences (136) 136
partielle differentialgleichung (136) 136
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (161) 161
Gerstein Science - Stacks (87) 87
Collection Dvlpm't (Acquisitions) - Vendor file (52) 52
Online Resources - Online (43) 43
Collection Dvlpm't (Acquisitions) - Closed Orders (17) 17
Engineering & Comp. Sci. - Stacks (15) 15
UofT at Mississauga - Stacks (12) 12
Physics - Stacks (9) 9
UTL at Downsview - May be requested (7) 7
UofT at Scarborough - Stacks (7) 7
Mathematical Sciences - Course Reserves (5) 5
Mathematical Sciences - Missing (5) 5
Mathematical Sciences - May be requested in 6-10 wks (2) 2
Aerospace - Stacks (1) 1
Chemistry (A D Allen) - May be requested in 6-10 wks (1) 1
Gerstein Science - Circulation Desk (1) 1
Gerstein Science - Missing (1) 1
Mathematical Sciences - Searching (1) 1
Physics - Circulation Desk (1) 1
Physics - Reference (1) 1
Robarts - Stacks (1) 1
St. Michael's College (John M. Kelly) - Circulation Desk (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (6871) 6871
German (71) 71
Japanese (49) 49
French (38) 38
Spanish (35) 35
Chinese (18) 18
Russian (17) 17
Korean (9) 9
Arabic (4) 4
Czech (4) 4
Italian (4) 4
Portuguese (3) 3
Polish (2) 2
Dutch (1) 1
Estonian (1) 1
Latin (1) 1
Romanian (1) 1
Turkish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


数理解析研究所講究録, ISSN 1880-2818, 04/2014, Volume 1881, pp. 92 - 106
Journal Article
Opuscula Mathematica, ISSN 1232-9274, 01/2007, Volume 27, Issue 2, pp. 259 - 289
This paper deals with a finite difference method for a wide class of weakly coupled nonlinear second-order partial differential systems with initial condition... 
error estimate | consistence | convergence | uniqueness | partial differential equation | parabolic-elliptic system | finite difference method | finite difference scheme | stability
Journal Article
Numerical Methods for Partial Differential Equations, ISSN 0749-159X, 01/2001, Volume 17, Issue 1, pp. 43 - 53
In this article we present a fourth‐order finite difference scheme, for a system of two‐dimensional, second‐order, nonlinear elliptic partial differential... 
Navier‐Stokes equations | Reynolds number | finite difference scheme | system of 2D nonlinear elliptic equations | Finite difference scheme | System of 2D nonlinear elliptic equations | Navier-Stokes equations | MATHEMATICS, APPLIED
Journal Article
Communications on Pure and Applied Mathematics, ISSN 0010-3640, 11/1971, Volume 24, Issue 6, pp. 763 - 788
Journal Article
SIAM Journal on Numerical Analysis, ISSN 0036-1429, 1/2002, Volume 39, Issue 4, pp. 1418 - 1445
The L2-norm version of first-order system least squares (FOSLS) attempts to reformulate a given system of partial differential equations so that applying a... 
Approximation | Logical proofs | Adjoints | Coercivity | Least squares | Linear transformations | Scalars | Boundary conditions | Hilbert spaces | Convection | Multigrid | Elliptic
Journal Article
Nonlinear Analysis, Theory, Methods and Applications, ISSN 0362-546X, 01/2007, Volume 66, Issue 2, pp. 324 - 348
This paper is aimed at formulating Campanato-type boundary estimates for solutions of Rothe's approximate equations to parabolic partial differential systems... 
Parabolic partial differential systems | Campanato estimates | Rothe's scheme
Journal Article
MATHEMATICS AND COMPUTERS IN SIMULATION, ISSN 0378-4754, 10/1989, Volume 31, Issue 4-5, pp. 333 - 342
Journal Article
MATH. COMP. SIMUL, 01/1989, Volume 31, Issue 4-5, pp. 333 - 342
Problem oriented, very high level languages represent a first step toward the modernization of scientific mathematical software. An example of such a system is... 
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2007, Volume 66, Issue 10, pp. 2109 - 2127
This paper is aimed at obtaining Campanato boundary estimates for solutions of the Rothe approximate system to parabolic partial differential equations in... 
Parabolic systems | Rothe’s scheme | Campanato estimates | Rothe's scheme | parabolic systems | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
SIAM JOURNAL ON SCIENTIFIC COMPUTING, ISSN 1064-8275, 05/1993, Volume 14, Issue 3, pp. 627 - 653
The cell discretization algorithm is applied in a straightforward manner to a few very simple elliptic systems of partial differential equations. The discrete... 
MATHEMATICS, APPLIED | ELLIPTIC DIFFERENTIAL EQUATION SYSTEMS | CELL DISCRETIZATION
Journal Article
Numerical Methods for Partial Differential Equations, ISSN 0749-159X, 1991, Volume 7, Issue 3, pp. 227 - 244
We present the fourth‐order finite difference methods for the system of 2D nonlinear elliptic equations using 9‐grid points on a square region R subject to... 
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.